# SDR CA010426019

- Difficulty date: April 3, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 28,636 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3251 · Steering Unit
- Part: Link
- Part number: 89923
- Condition: Split
- Location: Steering Actu
- Part time: 22,097 hours, 22,361 cycles
- Component: Steering Actu, 8900115
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN INSPECTION, THE NOSEWHEEL STEERING ACTUATOR TELESCOPING ADJUSTABLE LINK WAS FOUND SPLIT (PULLED APART) AND THE ATTACH LOCKING BOLT FOR THE LINK WAS MISSING (P/N NAS 1304-7D).THE STEERING ACTUATOR ASSEMBLY WAS REPLACED AND ALL FURTHER CHECKS COMPLETED.
